MathSciNet Relay Station
MathSciNet bibliographic data
MR600414 (82b:58093) 58G25 (53C21 81C10)
Donnelly, Harold Eigenvalues embedded in the continuum for negatively curved manifolds. Michigan Math. J. 28 (1981), no. 1, 53–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement